MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Codes Retraction Problem (1536); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received with the stent fully deployed.The device was received with the stent fully deployed from the device the device.It is not known when deployment occurred.The deployed stent was not returned for analysis.A visual and microscopic examination identified no damage to the stent cups or stent holder that could have contributed to the complaint incident.A visual and tactile examination found no damage or issues to the delivery system that could potentially have contributed to the complaint incident.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent partial deployment occurred and the device was removed without reconstraining.The 50-60% stenosed target lesion was located in the mildly tortuous and non-calcified transhepatic biliary.A 8x60x75//6f wallstent rp endoprosthesis was advanced for treatment.However, after the stent sheath reached the target position, the stent could not fully deploy.The stent was not fully reconstrained back into the catheter.The device was simply pulled back and removed.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8971200
Report Number2134265-2019-10796
Device Sequence Number19463198
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0023239334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight50